Alert archive / Indiana / Small Craft Advisories in 2021

Small Craft Advisory 66, NWS Northern Indiana

November 10, 2021

NWS Northern Indiana issued this small craft advisory at Nov 10, 2021, 4:59 AM EST. It took effect at Nov 10, 2021, 7:00 PM EST. It was in force for 5 days.

The area

The counties it named.

The facts

Issued
Nov 10, 2021, 4:59 AM EST (09:59 UTC)
In effect from
Nov 10, 2021, 7:00 PM EST
Expired
Nov 15, 2021, 10:00 AM EST
In force
5 days
Issued by
NWS Northern Indiana

The text

As transmitted.

361 
WHUS73 KIWX 100959
MWWIWX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Northern Indiana
459 AM EST Wed Nov 10 2021

LMZ043-046-101800-
/O.NEW.KIWX.SC.Y.0066.211111T0000Z-211114T0400Z/
New Buffalo MI to St Joseph MI-Michigan City IN to New Buffalo MI-
459 AM EST Wed Nov 10 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 11 PM
EST SATURDAY...

* WHAT...Southeast winds increasing to 15 to 25 knots with gusts
  to 30 knots becoming southwest Thursday. Waves increasing to 3 
  to 7 feet.

* WHERE...Michigan City IN to St Joseph MI.

* WHEN...From 7 PM this evening to 11 PM EST Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
17 follow-up statements
145 
WHUS73 KIWX 101950
MWWIWX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Northern Indiana
250 PM EST Wed Nov 10 2021

LMZ043-046-110400-
/O.CON.KIWX.SC.Y.0066.211111T0000Z-211114T0400Z/
New Buffalo MI to St Joseph MI-Michigan City IN to New Buffalo MI-
250 PM EST Wed Nov 10 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING
TO 11 PM EST SATURDAY...

* WHAT...South winds 15 to 30 knots veering southwest 20 to 30
  knots with a few gusts to 35 knot gales on Thursday. Southwest 
  to west 15 to 30 knots Thursday night and Friday. Waves building
  to 3 to 7 feet occasionally to 9 feet.

* WHERE...Michigan City IN to St Joseph MI.

* WHEN...From 7 PM this evening to 11 PM EST Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
476 
WHUS73 KIWX 110244
MWWIWX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Northern Indiana
944 PM EST Wed Nov 10 2021

LMZ043-046-111045-
/O.CON.KIWX.SC.Y.0066.000000T0000Z-211114T0400Z/
New Buffalo MI to St Joseph MI-Michigan City IN to New Buffalo MI-
944 PM EST Wed Nov 10 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EST
SATURDAY...

* WHAT...South winds 15 to 30 knots veering southwest 20 to 30 
  knots with a few gusts to 35 knot gales on Thursday. Southwest 
  to west 15 to 30 knots Thursday night and Friday. Waves 
  building to 3 to 7 feet occasionally to 9 feet.

* WHERE...Michigan City IN to St Joseph MI.

* WHEN...Until 11 PM EST Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
611 
WHUS73 KIWX 110850
MWWIWX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Northern Indiana
350 AM EST Thu Nov 11 2021

LMZ043-046-111700-
/O.CON.KIWX.SC.Y.0066.000000T0000Z-211114T0400Z/
New Buffalo MI to St Joseph MI-Michigan City IN to New Buffalo MI-
350 AM EST Thu Nov 11 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EST
SATURDAY...

* WHAT...South winds 15 to 25 knots veering southwest 20 to 30
  knots with a few gusts to 35 knot gales. Waves building to 3 to
  7 feet occasionally to 10 feet.

* WHERE...Michigan City IN to St Joseph MI.

* WHEN...Until 11 PM EST Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
166 
WHUS73 KIWX 120321
MWWIWX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Northern Indiana
1021 PM EST Thu Nov 11 2021

LMZ043-046-121130-
/O.CON.KIWX.SC.Y.0066.000000T0000Z-211114T0400Z/
New Buffalo MI to St Joseph MI-Michigan City IN to New Buffalo MI-
1021 PM EST Thu Nov 11 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EST
SATURDAY...

* WHAT...South winds 15 to 25 knots veering southwest 20 to 30
  knots with a few gusts to 35 knot gales. Waves building to 3 to
  7 feet occasionally to 9 feet.

* WHERE...Michigan City IN to St Joseph MI.

* WHEN...Until 11 PM EST Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
397 
WHUS73 KIWX 120852
MWWIWX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Northern Indiana
352 AM EST Fri Nov 12 2021

LMZ043-046-121700-
/O.CON.KIWX.SC.Y.0066.000000T0000Z-211114T0400Z/
New Buffalo MI to St Joseph MI-Michigan City IN to New Buffalo MI-
352 AM EST Fri Nov 12 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EST
SATURDAY...

* WHAT...Southwest winds 15 to 25 knots with gusts to 30 knots
  veering west 20 to 30 knots tonight and persisting into Saturday
  evening. Waves building to 3 to 8 feet. 

* WHERE...Michigan City IN to St Joseph MI.

* WHEN...Until 11 PM EST Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
257 
WHUS73 KIWX 121621
MWWIWX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Northern Indiana
1121 AM EST Fri Nov 12 2021

LMZ043-046-130030-
/O.CON.KIWX.SC.Y.0066.000000T0000Z-211114T0400Z/
New Buffalo MI to St Joseph MI-Michigan City IN to New Buffalo MI-
1121 AM EST Fri Nov 12 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EST
SATURDAY...

* WHAT...Southwest winds 15 to 25 knots with gusts to 30 knots 
  veering west 20 to 30 knots tonight and persisting into 
  Saturday evening. Waves building to 3 to 8 feet.

* WHERE...Michigan City IN to St Joseph MI.

* WHEN...Until 11 PM EST Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
776 
WHUS73 KIWX 122043
MWWIWX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Northern Indiana
343 PM EST Fri Nov 12 2021

LMZ043-046-130445-
/O.CON.KIWX.SC.Y.0066.000000T0000Z-211114T0400Z/
New Buffalo MI to St Joseph MI-Michigan City IN to New Buffalo MI-
343 PM EST Fri Nov 12 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EST
SATURDAY...

* WHAT...West winds 15 to 25 knots with gusts to 30 knots. Waves
  building to 4 to 8 feet.

* WHERE...Michigan City IN to St Joseph MI.

* WHEN...Until 11 PM EST Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
124 
WHUS73 KIWX 130256
MWWIWX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Northern Indiana
956 PM EST Fri Nov 12 2021

LMZ043-046-131100-
/O.CON.KIWX.SC.Y.0066.000000T0000Z-211114T0400Z/
New Buffalo MI to St Joseph MI-Michigan City IN to New Buffalo MI-
956 PM EST Fri Nov 12 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EST
SATURDAY...

* WHAT...West winds 15 to 25 knots with gusts to 30 knots. Waves 
  building to 4 to 8 feet.

* WHERE...Michigan City IN to St Joseph MI.

* WHEN...Until 11 PM EST Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
735 
WHUS73 KIWX 130909
MWWIWX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Northern Indiana
409 AM EST Sat Nov 13 2021

LMZ043-046-131715-
/O.EXT.KIWX.SC.Y.0066.000000T0000Z-211114T2100Z/
/O.NEW.KIWX.GL.A.0009.211114T2100Z-211115T0600Z/
New Buffalo MI to St Joseph MI-Michigan City IN to New Buffalo MI-
409 AM EST Sat Nov 13 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM EST SUNDAY...
...GALE WATCH IN EFFECT FROM SUNDAY AFTERNOON THROUGH LATE SUNDAY
NIGHT...

* WHAT...West winds 15 to 25 kt into Sunday afternoon veering
  northwest late Sunday afternoon with gusts up to 35 kt. Waves 4
  to 7 feet, building to 6 to 11 feet by late Sunday afternoon. 

* WHERE...Michigan City IN to St Joseph MI.

* WHEN...For the Small Craft Advisory, until 4 PM EST Sunday. 
  For the Gale Watch, from Sunday afternoon through late Sunday 
  night.

* IMPACTS...Strong winds can cause hazardous waves which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should consider altering plans to avoid possible
hazardous conditions.  Remain in port, seek safe harbor, alter
course, and/or secure the vessel for severe wind and waves.

&&

$$
818 
WHUS73 KIWX 131624
MWWIWX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Northern Indiana
1124 AM EST Sat Nov 13 2021

LMZ043-046-140030-
/O.CON.KIWX.SC.Y.0066.000000T0000Z-211114T2100Z/
/O.CON.KIWX.GL.A.0009.211114T2100Z-211115T0600Z/
New Buffalo MI to St Joseph MI-Michigan City IN to New Buffalo MI-
1124 AM EST Sat Nov 13 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST SUNDAY...
...GALE WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON THROUGH
LATE SUNDAY NIGHT...

* WHAT...West winds 15 to 25 kt into Sunday afternoon veering 
  northwest late Sunday afternoon with gusts up to 35 kt. Waves 
  4 to 7 feet, building to 6 to 11 feet by late Sunday afternoon.

* WHERE...Michigan City IN to St Joseph MI.

* WHEN...For the Small Craft Advisory, until 4 PM EST Sunday. 
  For the Gale Watch, from Sunday afternoon through late Sunday 
  night.

* IMPACTS...Strong winds can cause hazardous waves which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should consider altering plans to avoid possible
hazardous conditions.  Remain in port, seek safe harbor, alter
course, and/or secure the vessel for severe wind and waves.

&&

$$
321 
WHUS73 KIWX 132043
MWWIWX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Northern Indiana
343 PM EST Sat Nov 13 2021

LMZ043-046-140430-
/O.CON.KIWX.SC.Y.0066.000000T0000Z-211114T2100Z/
/O.CON.KIWX.GL.A.0009.211114T2100Z-211115T0600Z/
New Buffalo MI to St Joseph MI-Michigan City IN to New Buffalo MI-
343 PM EST Sat Nov 13 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST SUNDAY...
...GALE WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON THROUGH
LATE SUNDAY NIGHT...

* WHAT...West winds 15 to 25 kt into Sunday afternoon veering
  northwest late Sunday afternoon with gusts up to 35 kt gales. 
  Waves 4 to 7 feet, building to 10 to 14 feet by late Sunday 
  afternoon.

* WHERE...Michigan City IN to St Joseph MI.

* WHEN...For the Small Craft Advisory, until 4 PM EST Sunday. 
  For the Gale Watch, from Sunday afternoon through late Sunday 
  night.

* IMPACTS...Strong winds can cause hazardous waves which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should consider altering plans to avoid possible
hazardous conditions.  Remain in port, seek safe harbor, alter
course, and/or secure the vessel for severe wind and waves.

&&

$$
913 
WHUS73 KIWX 140249
MWWIWX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Northern Indiana
949 PM EST Sat Nov 13 2021

LMZ043-046-141100-
/O.CON.KIWX.SC.Y.0066.000000T0000Z-211114T2100Z/
/O.CON.KIWX.GL.A.0009.211114T2100Z-211115T0600Z/
New Buffalo MI to St Joseph MI-Michigan City IN to New Buffalo MI-
949 PM EST Sat Nov 13 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST SUNDAY...
...GALE WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON THROUGH
LATE SUNDAY NIGHT...

* WHAT...West winds 15 to 25 kt into Sunday afternoon veering 
  northwest late Sunday afternoon with gusts up to 35 kt gales. 
  Waves 4 to 7 feet, building to 10 to 14 feet by late Sunday 
  afternoon.

* WHERE...Michigan City IN to St Joseph MI.

* WHEN...For the Small Craft Advisory, until 4 PM EST Sunday. 
  For the Gale Watch, from Sunday afternoon through late Sunday 
  night.

* IMPACTS...Strong winds can cause hazardous waves which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should consider altering plans to avoid possible
hazardous conditions.  Remain in port, seek safe harbor, alter
course, and/or secure the vessel for severe wind and waves.

&&

$$
607 
WHUS73 KIWX 140857
MWWIWX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Northern Indiana
357 AM EST Sun Nov 14 2021

LMZ043-141700-
/O.EXT.KIWX.SC.Y.0066.000000T0000Z-211115T0400Z/
/O.CAN.KIWX.GL.A.0009.211114T2100Z-211115T0600Z/
New Buffalo MI to St Joseph MI-
357 AM EST Sun Nov 14 2021

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 11 PM EST THIS EVENING...

* WHAT...Southwest winds 15 to 25 kt veering northwest this
  afternoon 20 to 30 kt with a few gusts up to 35 kt. Northwest 
  winds diminishing to 15 to 25 kt during the evening. Waves 
  building to 8 to 12 ft, then subsiding to 3 to 6 ft later 
  tonight.

* WHERE...New Buffalo MI to St Joseph MI.

* WHEN...Until 11 PM EST this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LMZ046-141700-
/O.CON.KIWX.SC.Y.0066.000000T0000Z-211114T2100Z/
/O.UPG.KIWX.GL.A.0009.211114T2100Z-211115T0600Z/
/O.NEW.KIWX.GL.W.0009.211114T2100Z-211115T0400Z/
Michigan City IN to New Buffalo MI-
357 AM EST Sun Nov 14 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS
AFTERNOON...
...GALE WARNING IN EFFECT FROM 4 PM THIS AFTERNOON TO 11 PM EST
THIS EVENING...

* WHAT...Southwest winds 15 to 25 kt with gusts up to 30 kt 
  veering northwest 20 to 30 kt with gusts to 40 kt late afternoon
  into early evening. Waves building to 10 to 14 ft.

* WHERE...Michigan City IN to New Buffalo MI.

* WHEN...For the Gale Warning, from 4 PM this afternoon to 11 PM 
  EST this evening. For the Small Craft Advisory, until 4 PM EST 
  this afternoon.

* IMPACTS...Strong winds will cause hazardous waves which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$
845 
WHUS73 KIWX 141557
MWWIWX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Northern Indiana
1057 AM EST Sun Nov 14 2021

LMZ046-150000-
/O.CON.KIWX.SC.Y.0066.000000T0000Z-211114T2100Z/
/O.CON.KIWX.GL.W.0009.211114T2100Z-211115T0400Z/
Michigan City IN to New Buffalo MI-
1057 AM EST Sun Nov 14 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS
AFTERNOON...
...GALE WARNING REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON TO
11 PM EST THIS EVENING...

* WHAT...Southwest winds 15 to 25 kt with gusts up to 30 kt
  veering northwest 20 to 30 kt with gusts to 40 kt late afternoon
  into early evening. Waves building to 8 to 14 ft.

* WHERE...Michigan City IN to New Buffalo MI.

* WHEN...For the Gale Warning, from 4 PM this afternoon to 11 PM 
  EST this evening. For the Small Craft Advisory, until 4 PM EST 
  this afternoon.

* IMPACTS...Strong winds will cause hazardous waves which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

LMZ043-150000-
/O.CON.KIWX.SC.Y.0066.000000T0000Z-211115T0400Z/
New Buffalo MI to St Joseph MI-
1057 AM EST Sun Nov 14 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EST THIS
EVENING...

* WHAT...Southwest winds 15 to 25 kt veering northwest this 
  afternoon 20 to 30 kt with a few gusts up to 35 kt. Northwest 
  winds diminishing to 15 to 25 kt during the evening. Waves 
  building to 8 to 12 ft, then subsiding to 3 to 6 ft later 
  tonight.

* WHERE...New Buffalo MI to St Joseph MI.

* WHEN...Until 11 PM EST this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
165 
WHUS73 KIWX 142111
MWWIWX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Northern Indiana
411 PM EST Sun Nov 14 2021

LMZ046-150515-
/O.EXP.KIWX.SC.Y.0066.000000T0000Z-211114T2100Z/
/O.CON.KIWX.GL.W.0009.000000T0000Z-211115T0400Z/
/O.NEW.KIWX.SC.Y.0067.211115T0400Z-211115T1500Z/
Michigan City IN to New Buffalo MI-
411 PM EST Sun Nov 14 2021

...GALE WARNING REMAINS IN EFFECT UNTIL 11 PM EST THIS EVENING...
...SMALL CRAFT ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO
10 AM EST MONDAY...

* WHAT...For this evening, northwest winds to 30 knots with gusts
  to 35 knots gales. Winds ease to 10 to 20 knots tomorrow
  morning. Waves 8 to 14 feet this evening, diminishing to 3 to 6
  feet by daybreak Monday. 

* WHERE...Michigan City IN to New Buffalo MI.

* WHEN...For the Gale Warning, until 11 PM EST this evening. For 
  the Small Craft Advisory, from 11 PM this evening to 10 AM EST 
  Monday.

* IMPACTS...Strong winds will cause hazardous waves which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

LMZ043-150515-
/O.EXT.KIWX.SC.Y.0066.000000T0000Z-211115T1500Z/
New Buffalo MI to St Joseph MI-
411 PM EST Sun Nov 14 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM EST MONDAY...

* WHAT...Winds to 20 to 30 knots this evening with a few gusts to
  35 knot gales. Winds ease to 10 to 20 knots later tonight. 
  Waves 8 to 12 feet this evening will subside to 4 to 7 feet by 
  daybreak Monday.
 
* WHERE...New Buffalo MI to St Joseph MI.

* WHEN...Until 10 AM EST Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
512 
WHUS73 KIWX 150407
MWWIWX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Northern Indiana
1107 PM EST Sun Nov 14 2021

LMZ046-151000-
/O.EXP.KIWX.GL.W.0009.000000T0000Z-211115T0400Z/
/O.CON.KIWX.SC.Y.0067.000000T0000Z-211115T1500Z/
Michigan City IN to New Buffalo MI-
1107 PM EST Sun Nov 14 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST
MONDAY...
...GALE WARNING HAS EXPIRED...

* WHAT...Northwest winds 15 to 25 kt. Waves 6 to 10 feet will
  subside to 3 to 6 feet by daybreak Monday.

* WHERE...Michigan City IN to New Buffalo MI.

* WHEN...From 11 PM this evening to 10 AM EST Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LMZ043-151000-
/O.CON.KIWX.SC.Y.0066.000000T0000Z-211115T1500Z/
New Buffalo MI to St Joseph MI-
1107 PM EST Sun Nov 14 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST
MONDAY...

* WHAT...Winds to 15 to 25 knots. Waves 8 to 12 feet will 
  subside to 4 to 7 feet by daybreak Monday.

* WHERE...New Buffalo MI to St Joseph MI.

* WHEN...Until 10 AM EST Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
749 
WHUS73 KIWX 150840
MWWIWX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Northern Indiana
340 AM EST Mon Nov 15 2021

LMZ046-151500-
/O.CON.KIWX.SC.Y.0067.000000T0000Z-211115T1500Z/
Michigan City IN to New Buffalo MI-
340 AM EST Mon Nov 15 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS
MORNING...

* WHAT...West wind 10 to 15 knots backing south this afternoon.
  Waves subsiding to 1 to 3 feet.

* WHERE...Michigan City IN to New Buffalo MI.

* WHEN...Until 10 AM EST this morning.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LMZ043-151500-
/O.CON.KIWX.SC.Y.0066.000000T0000Z-211115T1500Z/
New Buffalo MI to St Joseph MI-
340 AM EST Mon Nov 15 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS
MORNING...

* WHAT...West wind 10 to 15 knots backing south this afternoon.
  Waves subsiding to 2 to 4 feet.

* WHERE...New Buffalo MI to St Joseph MI.

* WHEN...Until 10 AM EST this morning.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this small craft advisory went out at Nov 10, 3:24 AM EST, 1 hour 35 minutes earlier.

Area forecast discussion, Nov 10, 3:24 AM EST, 1 hour 35 minutes before
Area Forecast Discussion
National Weather Service Northern Indiana
324 AM EST Wed Nov 10 2021

.SYNOPSIS...
Issued at 238 AM EST Wed Nov 10 2021

Mild weather is expected to continue into Thursday. Then, rain
moves in and winds pick up along a cold front. Behind that cold
front, much cooler air comes in that brings some light snow mixed
with rain at times Friday into the weekend.

&&

.SHORT TERM...(Today and Tonight)
Issued at 238 AM EST Wed Nov 10 2021

With a stalled front to the south and surface high pressure
building in from the northwest, clearing skies and light winds
have allowed temperatures to drop several degrees below guidance
this morning, especially across northern Indiana into southern
Michigan where it is in the low to mid 30s. This radiational
cooling has also lead to the development of dense fog in areas,
which should lift shortly after sunset as temperatures start to
rise again. Otherwise, expect mild and dry conditions today and
tonight. It will start out mostly clear, but then moisture and
clouds will increase this afternoon and evening in advance of a
fairly strong weather system. Southeasterly winds will also
increase tonight, and the combination of insulating clouds and
good mixing will keep overnight temperatures in the mid 40s to low
50s.

&&

.LONG TERM...(Thursday through Tuesday)
Issued at 238 AM EST Wed Nov 10 2021

A fast moving cold front will swing through Thursday with rain
and gusty winds. Most locations will only see a few tenths of an
inch of rain, given the short residence time. The bigger story is
the much colder air that will follow this front. 850 mb
temperatures will drop well below zero, especially Friday night
into Saturday. This will be the result of a deep cold low that is
expected to move through the Great Lakes during this period.
Although the initial front will be quick, lake effect showers will
follow, but mainly affecting Michigan. The secondary upper trough
will push through Saturday morning. Moisture may be limited, but
it will be cold enough for snow. Yet minimal impacts are expected
with pavement temperatures still warm enough to resist accumulation.

Lake enhanced rain/snow showers will continue Saturday, then
another shortwave moves through Sunday with a better chance for
light precipitation. Northwesterly flow will keep a low chance of
showers in the forecast for Monday. It should then be dry on
Tuesday with high pressure ridging building back in behind the
departing trough.

&&

.AVIATION...(For the 06Z TAFS through 06Z Wednesday Night)
Issued at 110 AM EST Wed Nov 10 2021

Areas of dense fog were forming in very weak north to northeast
flow behind a weak front/boundary over northern Indiana. Have made
major changes to TAFs based on current obs, trends and some high
resolution models (RAP) that appeared to have initialized the fog
well. The dense fog was expanding southeast as the clouds were
clearing. Believe VSBYs at FWA will fall rapidly as skies clear.
Strong signal on conditional climatology with VLIFR conditions
developing and persisting to 14Z. Otherwise, winds will eventually
increase out of the east with conditions improving to VFR before
noon. Lower clouds will return during the latter part of the TAF
period.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...Dense Fog Advisory until 9 AM EST /8 AM CST/ this morning for
     INZ003>009-012>016-020.

MI...Dense Fog Advisory until 9 AM EST this morning for MIZ077>081.

OH...Dense Fog Advisory until 9 AM EST this morning for OHZ001-002-
     005.

LM...Small Craft Advisory from 10 AM Thursday to 11 PM EST Saturday
     for LMZ043-046.

&&

SYNOPSIS...Roller/Cobb
SHORT TERM...Cobb
LONG TERM...Cobb
AVIATION...Skipper

Visit us at www.weather.gov/iwx

Follow us on Facebook...Twitter...and YouTube at:
www.facebook.com/NWSNorthernIndiana
www.twitter.com/nwsiwx
www.youtube.com/NWSNorthernIndiana
Hazardous weather outlook, Nov 10, 4:17 AM EST, 42 minutes before
Hazardous Weather Outlook
National Weather Service Northern Indiana
417 AM EST Wed Nov 10 2021

INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005-
015-016-024-025-110930-
La Porte-St. Joseph-Elkhart-Lagrange-Steuben-Noble-De Kalb-Starke-
Pulaski-Marshall-Fulton-Kosciusko-Whitley-Allen-White-Cass-Miami-
Wabash-Huntington-Wells-Adams-Grant-Blackford-Jay-Berrien-Branch-
Hillsdale-Williams-Defiance-Henry-Paulding-Putnam-Van Wert-
417 AM EST Wed Nov 10 2021 /317 AM CST Wed Nov 10 2021/

...DENSE FOG ADVISORY IN EFFECT UNTIL 9 AM EST /8 AM CST/ THIS
MORNING...

This Hazardous Weather Outlook is for northern Indiana, southwest
Michigan and northwest Ohio.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Dense Fog Advisory.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Wind gusts have the potential to reach 30 to 35 mph on Thursday,
with the greatest chance of this occurring in areas east of I-69.
Consider taking in light lawn decorations and trash cans that can
easily be lofted.

There is a chance of snow Friday night into Saturday, but impacts
will be minimal.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

LMZ043-046-110930-
New Buffalo MI to St Joseph MI-Michigan City IN to New Buffalo MI-
417 AM EST Wed Nov 10 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 11 PM
EST SATURDAY...

This Hazardous Weather Outlook is for the nearshore waters of
southeastern Lake Michigan.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Small Craft Advisory.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Small Craft Advisory.

Conditions will likely be hazardous to small craft into the weekend.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

The office that day

Everything else NWS Northern Indiana issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 9, 11:36 PM ESTDense Fog AdvisoryIWXAdams, Allen, Blackford, Cass, DeKalb, Elkhart and 15 more9 hr

Nearby

Small Craft Advisories in Indiana, 2021Every small craft advisory in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.